MathSciNet Relay Station
MathSciNet bibliographic data
MR2482260 60H30 (91B28)
Silvestrov, D.; Jönsson, H.; Stenberg, F. Convergence of option rewards for Markov type price processes. Theory Stoch. Process. 13 (2007), no. 4, 189–200.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement